Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The $L^p$-integrability of the partial derivatives of a quasiconformal mapping


Author: F. W. Gehring
Journal: Bull. Amer. Math. Soc. 79 (1973), 465-466
MSC (1970): Primary 30A60; Secondary 30A86
MathSciNet review: 0320308
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A60, 30A86

Retrieve articles in all journals with MSC (1970): 30A60, 30A86


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13218-5